Open Access
Translator Disclaimer
April, 1975 Diffusion Approximation of Non-Markovian Processes
M. Frank Norman
Ann. Probab. 3(2): 358-364 (April, 1975). DOI: 10.1214/aop/1176996408

Abstract

General diffusion approximation theorems are established for sequences of non-Markovian processes. These theorems cover certain genetic models previously considered by Watterson. It follows that Watterson's conclusions concerning these models are correct, even though there is a gap in his proof.

Citation

Download Citation

M. Frank Norman. "Diffusion Approximation of Non-Markovian Processes." Ann. Probab. 3 (2) 358 - 364, April, 1975. https://doi.org/10.1214/aop/1176996408

Information

Published: April, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0319.60051
MathSciNet: MR368195
Digital Object Identifier: 10.1214/aop/1176996408

Subjects:
Primary: 60B10
Secondary: 60J60 , 60J70 , 92A10

Keywords: diffusion approximation , Genetic models , non-Markovian processes

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.3 • No. 2 • April, 1975
Back to Top